MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DI SPIEZIO SARDO GRASPING FORCEPS

KARL STORZ SE & CO. KG DI SPIEZIO SARDO GRASPING FORCEPS
Model Number 26159DS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that they made 4 hysteroscopies and it is broken.After detailed instrument's examining we found that: apparently, the screw from the attachment point of the jaws is missing.Probably it's being lost somewhere.We couldn't find it.Since the breakage was discovered after procedure, it's possible the screw was lost.It is easy to see the absence of screw on the image: missing detail.No patient involvement and issue found after procedure.No negative impact in state of health reported.

Brand Name
DI SPIEZIO SARDO GRASPING FORCEPS
Common Device Name
DI SPIEZIO SARDO GRASPING FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25084343
Report Number9610617-2026-01007
Device Sequence Number10433963
Product Code GCJ
UDI-Device Identifier04048551343289
UDI-Public04048551343289
Combination Product (Y/N)N
Initial Reporter CountryMD
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159DS
Device Catalogue Number26159DS
Device Lot NumberYL01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown